# SDR SWAA2021030452595

- Difficulty date: March 2, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 45,296 hours, 27,041 cycles
- System (JASC): 5241 · Galley Doors
- Part: Roller
- Condition: Cracked
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT GALLEY SERVICE DOOR UPPER FORWARD GUIDE ROLLER IS CRACKED. / REMOVED AND REPLACED FUSELAGE AFT GALLEY SERVICE DOOR UPPER FORWARD GUIDE ROLLER PER AMM 52-41-00.
